# SDR SWAA2014061028914

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 36,169 hours, 21,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6550821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOORBEAM ANGLE BRACKET DAMAGED AT BS 727B, LBL 24.5.  R & R ANGLE IAW ACO.
